Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Stressed, high BP, shortness of breath, drowsiness, pain in muscles. Menopause?

I am 45 years of age. Going thru quite a lot stress for past few years. 10th Dec I felt slight chest pain n discomft n high bp with shortness of breath. Went to dr in the night itself. Got all the tests done including ECG N CT angio N various blood tests. Everything came perfect except that cholestrol is 276. Dr says it was an anxiety attack. Dr here prescribed few medicines. Rozavel f- daily 1, Betacap TR 40- DAILY 1, Olimesar20 daily 1. n one sleeping pill Tryptomer. After the medicines, I feel slight pain in my back / shoulder muscles n feel that heart is ponding in the night n generally feel drowsy. BP also comes 98 / 52 or 91/ 48 but pulse rate is around 70 / 75. After having glucose i feel better. What could be the reason? My menopause is also approaching. I think some medicine is not well suited.
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiac Surgeon 's  Response
There will be some amount of side effects in the beginning. But usually it becomes better. Drowsiness is because of Tab Tryptomer. Take for only few days and stop that medication.Try to reduce stress factors in life.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor